# SDR 0104889857

- Difficulty date: December 6, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 60,930 hours, 61,898 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MCK IN ATL, CORROSION WAS FOUND ON THE LT SIDE MLG FIXED SIDE BRACE LUG. REPAIRED PER EA 98-185385.
